# SDR AALA2018071169026

- Difficulty date: July 3, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 51,274 hours, 29,364 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081WG
- Part serial: P4292
- Condition: Leaking
- Location: Apu Bay
- Part time: 29,136 hours, 11,431 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

OIL ODOR IN THE CABIN WITH APU RUNNING.  THE AIRCRAFT WAS GROUNDED.   COMPLIED WITH 26L00021002 TO TROUBLESHOOT THE APU. FOUND OIL LEAKING FROM WITNESS DRAIN LINE.   REPLACED THE APU IAW J/C 26L31049003.
